# SDR YENA2025081400835

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 69,679 hours, 24,851 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RH OFF WING ESCAPE SLIDE BALL LOCK PINS NOT FLUSH WITH OUTER SURFACE MUST BE REPLACED PER MAB 26-12-18-014C; REF AEROMAN NR 2025-458223 WO 2025 -185/1 R & R RH OFFWING ESCAPE SLIDE IAW AMM 25-62-42-000-001-A & AMM 25-62-400-001A.
